# SDR DALA2023062805173

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N535DN
- Make and model: Airbus A320*
- Aircraft serial: 11424
- Aircraft time: 9 hours, 6 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5035 9000VB AND 9001VB HARNESS MISSING NUMEROUS BOBBINS THROUGHOUT ENTIRE ROUTE. CORRECTIVE ACTION: INSTALLED MISSING BOBBINS ON WIRE HARNESS 9000VB AND 9001VB PER ESPM A321NEO 23-95 AND AMDS WORK-CARD 4430-01005-01R. (2837945)
